MAUDE Adverse Event Report: Q-MED AB DUROLANE; HYALURONIC ACID

Q-MED AB DUROLANE; HYALURONIC ACID
Model Number 1082020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medwatch report number received: mw5101728.
 
Event or Problem Description
It was reported a patient was hospitalized and required surgery to treat an infection following a durolane injection.Immediately following the injection, the patient developed pain and swelling.The patient was administered a cortisone shot which did not alleviate the patient's symptoms.Following the cortisone shot the physician confirmed a serious infection that required surgery and a month of antibiotics.The current patient status is unknown.Multiple attempts for additional information have been completed with no additional information received.

Brand Name
DUROLANE
Common Device Name
HYALURONIC ACID
Manufacturer (Section D)
Q-MED AB
seminariegatan 21
uppsala, SE-75 2 28
SW  SE-752 28
MDR Report Key12192280
Report Number3009595577-2021-00002
Device Sequence Number4440543
Product Code MOZ
UDI-Device Identifier00816986020808
UDI-Public00816986020808
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2021
Report Date (Section F) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1082020
Device Catalogue Number1082020
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/21/2021
Date Report to Manufacturer06/23/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Date Report Sent to FDA06/04/2021